# SDR UHLA2014043000344

- Difficulty date: April 30, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 23,162 hours, 15,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 86 BETWEEN STRINGERS 27 AND 28R CORRODED,  STIFFENERS FOR WATER TANK DRAIN. FABRICATED AND R & R STIFFENERS.
